# SDR HEEA979066

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2276B
- Make and model: Bell 206B
- Aircraft serial: 3628
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLE WILL NOT GO PAST 4%. REPLACED WITH SERVICEABLE GAUGE.
